# SDR DL73K962484

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY OVERHEAD ASILE LIGHTS INOP.               REPLACED CHARGER ASSEMBLY
